Volume 20, Issue 1, April 2013, Pages 28 - 43
Nonlinear Self-Adjointness and Conservation Laws for the Hyperbolic Geometric Flow Equation
Kênio A. A. Silva
Instituto de Matemática, Estatística e Computação Científica, Universidade Estadual de Campinas, Rua Sérgio Buarque de Holanda, 651 13083-859 - Campinas - SP, Brasil,firstname.lastname@example.org
Received 2 September 2012, Accepted 12 October 2012, Available Online 6 January 2021.
- 10.1080/14029251.2013.792467How to use a DOI?
- Nonlinear self-adjointness; conservation laws; hyperbolic geometric flow equation
We study the nonlinear self-adjointness of a class of quasilinear 2D second order evolution equations by applying the method of Ibragimov. Which enables one to establish the conservation laws for any differential equation. We first obtain conditions determining the self-adjointness for a sub-class in the general case. Then, we establish the conservation laws for hyperbolic geometric flow equation on Riemman surfaces.
- © 2013 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Kênio A. A. Silva PY - 2021 DA - 2021/01/06 TI - Nonlinear Self-Adjointness and Conservation Laws for the Hyperbolic Geometric Flow Equation JO - Journal of Nonlinear Mathematical Physics SP - 28 EP - 43 VL - 20 IS - 1 SN - 1776-0852 UR - https://doi.org/10.1080/14029251.2013.792467 DO - 10.1080/14029251.2013.792467 ID - Silva2021 ER -